MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/08923973.2025.2507130

Медицинская библиотека · Immunopharmacology and immunotoxicology · 2025

Unexplained lymphadenopathy following adjuvant immunotherapy in a non-small cell lung cancer patient: a literature review and a rare case report.

Liu Lila, Wei Ying, Chen Qijiu, Liang Hanlin

СтатьяКлинический случайОбзорПеревод в очереди

Аннотация

BACKGROUND

Immune checkpoint inhibitors (ICIs) have shown significant advantages in the treatment of lung cancer. Several studies have reported immune-related adverse events (irAEs) induced by ICIs. However, in clinical practice, irAEs occasionally cause lymphadenopathy, which can be mistaken for tumor progression, making it more challenging to accurately assess the patient's condition.

CASE PRESENTATION: This research report documents a rare clinical case of a patient with early-stage non-small cell lung cancer (NSCLC) who developed systemic lymphadenopathy during treatment with a PD-1 ICI following surgical resection. The patient developed widespread lymphadenopathy during postoperative PD-1 antibody maintenance therapy, accompanied by a series of irAEs, including persistent low cortisol levels, sluggish responses, memory loss, and stiffness in distal limbs and shoulder joints. Given the clinical presentation, the possibility of lymph node metastasis from lung cancer could not be entirely excluded. However, lymph node biopsy revealed reactive hyperplasia. After receiving corticosteroid treatment, the enlarged lymph nodes significantly reduced in size, and the associated low cortisol symptoms disappeared. During subsequent follow-up, the patient showed significant improvement and maintained a relatively stable condition.

RESULTS

In cases of postoperative generalized lymphadenopathy in NSCLC patients, if tumor recurrence is suspected, careful consideration is needed, especially in the era of ICI therapy. Postoperative PD-1 antibody maintenance therapy may induce reactive lymphadenopathy, including mediastinal lymph nodes. It is hypothesized that PD-1 antibodies cause T-cell activation in the lymph nodes.

Для цитирования: Liu Lila, Wei Ying, Chen Qijiu, Liang Hanlin. Unexplained lymphadenopathy following adjuvant immunotherapy in a non-small cell lung cancer patient: a literature review and a rare case report.. Immunopharmacology and immunotoxicology. 2025. DOI: 10.1080/08923973.2025.2507130.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.